# SDR SWAA2015051139577

- Difficulty date: May 6, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 43,328 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AFT BATHTUB FITTING CRACKED AT BS 727B, RBL 25.  R & R FITTING IAW SRM.
